# SDR ASAA2021051434816

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 45,158 hours, 13,559 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Loose
- Location: Wx Control Panel
- Component: Control Panel
- Component part number: 6225129802
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT HAND "TILT/GAIN" KNOB ON THE RADAR CONTROL PANEL IS LOOSE. GROUNDED - YES. RMVD & RPLCD WXR CNTL PANEL REF B737-800 AMM 34-43-91. OPS NML PER SAME. ETOPS GND VERIFICATION SUCCESSFUL.
